Non-arithmetic groups in lobachevsky spaces

Mikhael Gromov, I. Piatetski-Shapiro

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)93-103
Number of pages11
JournalPublications Mathématiques de L'Institut des Hautes Scientifiques
Volume66
Issue number1
DOIs
StatePublished - Dec 1987

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Non-arithmetic groups in lobachevsky spaces. / Gromov, Mikhael; Piatetski-Shapiro, I.

In: Publications Mathématiques de L'Institut des Hautes Scientifiques, Vol. 66, No. 1, 12.1987, p. 93-103.

Research output: Contribution to journalArticle

Gromov, Mikhael ; Piatetski-Shapiro, I. / Non-arithmetic groups in lobachevsky spaces. In: Publications Mathématiques de L'Institut des Hautes Scientifiques. 1987 ; Vol. 66, No. 1. pp. 93-103.
@article{9028615ec6e24473b172c9b48a6cb14e,
title = "Non-arithmetic groups in lobachevsky spaces",
author = "Mikhael Gromov and I. Piatetski-Shapiro",
year = "1987",
month = "12",
doi = "10.1007/BF02698928",
language = "English (US)",
volume = "66",
pages = "93--103",
journal = "Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques",
issn = "0073-8301",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - Non-arithmetic groups in lobachevsky spaces

AU - Gromov, Mikhael

AU - Piatetski-Shapiro, I.

PY - 1987/12

Y1 - 1987/12

UR - http://www.scopus.com/inward/record.url?scp=51649147751&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649147751&partnerID=8YFLogxK

U2 - 10.1007/BF02698928

DO - 10.1007/BF02698928

M3 - Article

AN - SCOPUS:51649147751

VL - 66

SP - 93

EP - 103

JO - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

JF - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

SN - 0073-8301

IS - 1

ER -